# SDR DHL2003802536

- Difficulty date: November 19, 2003
- Submitted: December 18, 2003
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 81,763 hours, 30,243 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 81,763 hours, 30,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON UPPER PART ANGLE CRACKED 0.500, STA YN 188.000.  REMOVED CRACKED ANGLE IAW SRM 51-1-20D PG 21.  FABRICATED NEW ANGLE IAW SRM 54-2-0 PG 1.  PERFORMED HEAT TREATMENT TO ANGLE IAW SRM 51-1-4 PG 1-3, SRM 51-1-1 PG 1-13, 17.  CLEANED, TREATED AND PRIMED AREA AND ANGLE IAW SRM 51-1-8B.  INSTALLED NEW ANGLE IAW SRM 54-2-0 PG 1, SRM 51-1-20D PG 9.
